{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T15:11:04Z","timestamp":1761059464373},"reference-count":9,"publisher":"Scientific Scholar","issue":"01","license":[{"start":{"date-parts":[[2019,9,26]],"date-time":"2019-09-26T00:00:00Z","timestamp":1569456000000},"content-version":"vor","delay-in-days":2459,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Journal of Neurosciences in Rural Practice"],"published-print":{"date-parts":[[2013,1]]},"abstract":"<jats:title>ABSTRACT<\/jats:title><jats:p>Isolated acquired macroglossia of tongue rarely reported. It occurs due to causes like hereditary angioedema, localized angioedema, etc., Here we describe an 8\u2011year\u2011old boy developing life threatening localized angioedema of tongue due to phenytoin without any association with drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome or pseudolymphoma encountered in rural medical college. Anticonvulsants, that is, phenytoin induced this isolated peculiar complication, which was not described before.<\/jats:p>","DOI":"10.4103\/0976-3147.105624","type":"journal-article","created":{"date-parts":[[2013,1,5]],"date-time":"2013-01-05T10:50:04Z","timestamp":1357383004000},"page":"75-77","source":"Crossref","is-referenced-by-count":6,"title":["Phenytoin induced life threatening macroglossia in a child"],"prefix":"10.25259","volume":"04","author":[{"given":"Rakesh","family":"Mondal","sequence":"additional","affiliation":[{"name":"Departments of Pediatric Medicine, Kolkata, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sumantra","family":"Sarkar","sequence":"additional","affiliation":[{"name":"Department of Pediatric Medicine, IPGME and R and SSKM Hospital, Kolkata, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Tapas","family":"Sabui","sequence":"additional","affiliation":[{"name":"Departments of Pediatric Medicine, Kolkata, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Partha Pratim","family":"Pan","sequence":"additional","affiliation":[{"name":"Departments of Physical Medicine, North Bengal Medical College and Hospital, Darjeeling, India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10894","published-online":{"date-parts":[[2019,9,26]]},"reference":[{"key":"key-10.4103\/0976-3147.105624-1","first-page":"267","volume-title":"Hereditary angioedema: New findings concerning symptoms, affected organs, and course","author":"Bork","year":"2006","journal-title":"Am J Med"},{"key":"key-10.4103\/0976-3147.105624-2","first-page":"73","volume-title":"Massive tongue swelling in refractory status epilepticus treated with high-dose pentobarbital","author":"Ji","year":"2009","journal-title":"Neurocrit Care"},{"key":"key-10.4103\/0976-3147.105624-3","first-page":"827","volume-title":"Massive tongue swelling following the use of synthetic saliva","author":"Kandala","year":"2003","journal-title":"Paediatr Anaesth"},{"key":"key-10.4103\/0976-3147.105624-4","first-page":"917","volume-title":"Angiotensin converting enzyme inhibitor-induced angioedema: a report of two cases","author":"Assadi","year":"1999","journal-title":"Pediatr Nephrol"},{"key":"key-10.4103\/0976-3147.105624-5","first-page":"134","volume-title":"Clinical profile of oxcarbazepine-related angioneurotic edema: Case report and review","author":"Knudsen","year":"2007","journal-title":"Pediatr Neurol"},{"key":"key-10.4103\/0976-3147.105624-6","first-page":"99","volume-title":"Melkersson-Rosenthal syndrome: A case report on a child","author":"Alp","year":"2009","journal-title":"Kulak Burun Bogaz Ihtis Derg"},{"key":"key-10.4103\/0976-3147.105624-7","unstructured":"Oelze LL, Pillow MT. Phenytoin-induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Case Report from the Emergency Department. J Emerg Med 2011 Aug 16. [Epub ahead of print]."},{"key":"key-10.4103\/0976-3147.105624-8","first-page":"403","volume-title":"Phenytoin-induced pseudolymphoma.A report of a case and review of the literature","author":"Harris","year":"1992","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0976-3147.105624-9","first-page":"274","volume-title":"Antiepileptic drug-induced lymphoproliferative disorder associated with acquired c1 esterase inhibitor deficiency and angioedema","author":"Schlaifer","year":"1992","journal-title":"Eur J Haematol"}],"container-title":["Journal of Neurosciences in Rural Practice"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/www.thieme-connect.de\/products\/ejournals\/pdf\/10.4103\/0976-3147.105624.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,8,5]],"date-time":"2023-08-05T04:32:12Z","timestamp":1691209932000},"score":1,"resource":{"primary":{"URL":"https:\/\/ruralneuropractice.com\/phenytoin-induced-life-threatening-macroglossia-in-a-child\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,1]]},"references-count":9,"journal-issue":{"issue":"01","published-online":{"date-parts":[[2019,9,26]]},"published-print":{"date-parts":[[2013,1]]}},"URL":"https:\/\/doi.org\/10.4103\/0976-3147.105624","relation":{},"ISSN":["0976-3147","0976-3155"],"issn-type":[{"value":"0976-3147","type":"print"},{"value":"0976-3155","type":"electronic"}],"subject":[],"published":{"date-parts":[[2013,1]]}}}